# SDR CA051018003

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 32,729 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C6FSM2528S12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOR SB 6/521 AND CF 95-12, A SINGLE CRACK WAS SUSPECTED IN THE WEB AREA OF THE AFT SECTION OF THE RT SIDE FRAME.  AN EDDY CURRENT INSPECTION CONFIRMED THE CRACK AS WELL AS SMALLER CRACKS EMANATING FROM THREE ADJACENT RIVETS.  THE LARGER CRACK WAS ESTIMATED AT 3/8 INCH IN LENGTH AND ORIGINATED FROM A RIVET HOLE.  THERE IS NO RECORD OF THIS PARTICULAR SECTION OF THE SIDE FRAME HAVING BEEN CHANGED PREVOUSLY.  THE A/C REMAINS GROUNDED PENDING DELIVERY OF A SIDEFRAME FROM THE MANUFACTURER.
